# SDR SWAA2021110324817

- Difficulty date: September 29, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ELECTRICAL AND ELECTRONICS COMPARTMENT(E/E) BS 312 TO BS 344;STABILIZER STRAP ON RBL 31.60 IS CRACKED. ; / [01] REMOVED DAMAGED STABILIZER STRAP AT E/E. COMPARTMENT BS. 312 TO BS. 344 RBL 31.60 IAW. B737-700 SRM. 51-40-02-0G-0; [02] MATCH DRILLED NEW STABILIZER STRAP IAW. B-737-700 SRM. 51-40-05-0G-0; [03] VERIFIED 1-2. OK TO INSTALL NEW STRAP.; [04] REMOVED AND REPLACED STABILIZER STRAP AT E/E COMPARTMENT BS 312 TO BS 344 RBL 31.60 IAW. B-737-700 SRM.51-40-02-0G-0 AND DWG #141A5400; [05] VERIFIED STEP 4
